# SDR SWAA2016111409659

- Difficulty date: November 10, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 6,947 hours, 2,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE ENTRY "EXIT" SIGN BROKEN.  R&R SIGN PER SIP & MM.
